# SDR YENA2023091501085

- Difficulty date: September 12, 2023
- Submitted: September 15, 2023
- Operation: Air carrier
- Aircraft: N3062J
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 55115
- Aircraft time: 6,285 hours, 2,318 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT#679, JFK-MKE. 'AFT FA HAD REPORTED A FUMES EVENT. TRANSITORY ON DEPARTURE. MORE PERSISTENT ON ARRIVAL / APPROACH.” NO PRIOR 30 DAY HISTORY FOR CABIN ODOR; PERFORMED APU BLEED CHECK PACK 1 AND PACK 2 CHECKS AND OPERATED BOTH ENG BLEEDS WITH NO CABIN OR COCKPIT ODOR NOTICED.A/C OK FOR SVC.'
